Table of Contents

Vol. 17, No. 1, (2023)

On Nonsmooth Multiobjective Semi-Infinite Programming Problems with Mixed Constraints PDF
Hamed Soroush
Dual solutions for the problem of mixed convection flow through a porous medium using an iterative finite difference method PDF
A.S. Hashemi, Mohammad Heydari, Ghasem Barid Loghmani, D.D. Ganji
CONSTRUCTION METHODS AND SUM OF c-K-g-FRAMES IN HILBERT SPACES PDF
Esmaeil Alizadeh, Morteza Rahmani
On biharmonic hypersurfaces of three curvatures in Minkowski 5-space PDF
Firooz Pashaie, Naser Tanoomand-khooshmehr, Asghar Rahimi, Leila Shahbaz
A study on numerical algorithms for differential equation in two cases $q$-Calculus and $(p,q)$-Calculus PDF
Shahram Rezapour, Asghar Ahmadkhanlu, leila Khoshvaghti
Domination Number Based on Fuzzy Bridge And Application PDF
Mohammad Hamidi, Mohammad Esmaeil Nikfar
SEMIGROUP APPROACH TO GLOBAL WELL-POSEDNESS OF THE BIHARMONIC NEWELL-WHITEHEAD-SEGEL EQUATION PDF
Javed Hussain, Abdul Fatah
On Deformable Implicit Fractional Differential Equations in b-Metric Spaces PDF
Abdelkrim Salim, Salim Krim, Said Abbas, Mouffak Benchohra
Fixed point approximation of modified k-iteration method in $\operatorname{CAT(\kappa)}$ space PDF
Samir Dashputre, Kavita Sakure, Kailash Kumar Dewangan
Successive Approximations Method for Solving 2D Nonlinear Singular Fredholm Integral Equations PDF
Manochehr Kazemi, Mohammad Reza Doostdar, Morteza Ghorbani

Vol. 17, No. 2, (2023)

The flexible transmuted record type-scale mixture of normal family and its AR(1) extension PDF
Atefeh Zarei, Zahra Khodadadi, Hediyeh Jafarpour, Mohsen Malaki
INDEPENDENT AND ABSORBENT SUBSETS OF BI-ALGEBRAS PDF
Akbar Rezaei, Shahryar Soleymani, Karim Ghadimi
Kaiser window efficiency in calculating the exact fractal dimension by the power spectrum method PDF
Moosarreza Shamsyeh Zahedi, Siavash Mohammadi, Aghileh Heydari
Characterizations of Multifunctions PDF
Prakashgouda G. Patil, Bhadramma Pattanashetti
Generalized Almost Simulative Z^Θ Ψ∗−Contraction Mappings in Modular b−Metric Spaces PDF
Mahpeyker Ozturk, Farhan Golkarmanesh, Abdurrahman Buyukkaya, Vahid Parvaneh
A Novel Fully Fuzzy DEA Approach for Measuring Cost and Revenue Efficiency with Target Setting PDF
Javad Gerami
Some Results On Invariant Submanifolds of Lorentz Sasakian Space Forms PDF
Tuğba Mert, Mehmet Atçeken, Pakize Uygun
A COMMON FIXED POINT THEOREM VIA TWO AND THREE MAPPING IN BANACH ALGEBRA PDF
Sunil K. Sharma, Sanjeev Verma, Kuldip Raj
Interval congestion in Commercial Bank Branch PDF
Sara Fanati Rashidi
Du Fort-Frankel scheme for the variable order time fractional diffusion equation PDF
Hadi Azizi

Vol. 17, No. 3, (2023)

Some graph parameters of the Zero-divisor graphs of finite commutative rings PDF
Fateme Movahedi, Mohammad Hadi Akhbari
Local Fractional Yang-Laplace Variational Method for solving KdV Equation on Cantor Set PDF
Homa Afraz, jafar Saberi-Nadjafi, Morteza Gachpazan, Hossein Jafari
Class of Modified Two-Stage Procedure in a Autoregressive Process PDF
Soudabe Sajjadipanah, Sayyed Mahmoud Mirjalili, Sayyedeh Maryam Mousavialiabadi
Simpson-type inequalities for conformable fractional operators with respect to twice-differentiable functions PDF
Fatih Hezenci, Huseyin Budak
On some properties of e-spaces PDF
Susan Afrooz, Abdolaziz Hesari, Nidaa Hasan Haji
Portion Reduction procedure in the Two-Stage Network DEA PDF
Monireh Zoriehhabib, Mohsen Rostamy Malkhalifeh, Farhad Hosseinzadeh Lotfi

Vol. 17, No. 4, (2023)

Vertex Betweenness Centrality of Corona Graphs and Unicyclic Graphs PDF
Shaoli Nandi, Sukumar Mondal, Sambhu Charan Barman
Advances in the Continuous Dual Hahn Polynomials PDF
Mustafa Dumlupinar, Esra Erkus-Duman
Probability of normality of chains in finite groups PDF
Mostafa Sajedi, Mohammad Reza Rajabzadeh Moghaddam, Hamid Darabi
THE SEQUENCE OF THE HYPERBOLIC k-PERRIN AND k-LEONARDO QUATERNIONS PDF
Milena Carolina dos Santos Mangueira, RENATA PASSOS MACHADO VIEIRA, FRANCISCO RÉGIS VIEIRA ALVES, PAULA MARIA MACHADO CRUZ CATARINO
A Study on Harmonic Univalent Function with $(p,q)$-Calculus and introducing $(p,q)$-Possion Distribution Series PDF
Fethiye Müge Sakar, Adnan Canbulat
A generalization of order continuous operators PDF
Mehrdad Bakhshi, Kazem Haghnejad Azar

Vol. 17, No. 5, (2023)

A new robust DEA method to recognize the anchor points in the presence of uncertain data PDF
Mehdi Khazaeyan, Sevan Sohraiee, Amin Mostafaee
Discrete ADM: A tools for solving a class of classic and fractional difference problems PDF
Hossein Jafari, Alaa Mohsin Abed, M S Mechee
*-Boundedness and *-Continuity of Non-Newtonian Superposition Operators on ℓ∞,α and ℓ1,β PDF
Fatmanur Erdoğan, Birsen Sağır
DISCUSSIONS IN INTEGRAL CLOSURE OF POLYNOMIAL IDEALS PDF
Seyed Mehdi Sajjadian, Saadatollah Faramarzi, Amir Mafi
A New Carlson Type Sharp Inequality PDF
Batbold Tserendorj, Laith Emil Azar
The Frechet Normal Cone of Optimization Problems with Switching Constraints PDF
Zahra Jafariani, Nader Kanzi, Maryam Naderi Parizi

Vol. 17, No. 6, (2023)

A remark on orbit spaces of Lorentzian spaces PDF
Hamdollah Karimi, Reza Mirzaie
A New Note on Convergence and Data Dependence Concept for a Volterra Integral Equation by Fixed Point Iterative Algorithm PDF
Yunus Atalan, Samet Maldar
Implicit Caputo Tempered Fractional Differential Boundary Value Problems with Infinite Delay in Banach Spaces PDF
Wafaa Rahou, Abdelkrim Salim, Jamal Eddine Lazreg, Mouffak Benchohra
Probabilistic Measurement, a New Tool to Compute the Spectral-base Equilibrium Points PDF
Atefeh Jaberi, Hamid Reza Goudarzi
Multi-Period DEA-R Efficiency for Decision Making Units Using Network Structure PDF
Maghsoud Ahmad Khanlou, Gasem Tohidi, Nima Azar MirShotorbani, Shabnam Razavyan, Roohollah Abbasi Shureshjani
Coding Theorem Based On -Norm Entropy For Partitions in Product MV-Algebras PDF
Gurdas Ram, Satish Kumar

Vol. 17, No. 7, (2023)

On similarity reductions and conservation laws of the two non-linearity terms‎ ‎Benjamin-Bona-Mahoney equation PDF
Mehdi Jafari, Amirhesam Zaeim, Mojdeh Gandom
On the Ricci curvature of a homogeneous Finsler space with generalized m-Kropina metric PDF
Gauree Shanker, Jaspreet Kaur
Locally closed sets and submaximal spaces PDF
Rostam Mohamadian
Soft Spectrum and Soft Multiplicative Linear Functionals PDF
Mohammad Rasoul Sam Khaniani, Seyyed Hossin Jafari Petroudi, Fariba Ershad
On the associated prime ideals and support of local cohomology modules on systems of ideals PDF
MirYousef Sadeghi, Zohreh Habibi, Fatemeh Shahid
‎Linear Preserves of Logarithm Majorization PDF
Ahmad Mohammadhasani, Mehdi Dehghanian, Yamin Sayyari

Vol. 17, No. 8, (2023)

On dimension of some finite Total graphs PDF
Mona Gholamnia Taleshani, Mozhgan Taghidoost Laskukalayeh, Ahmad Abbasi
On $(p, q)-$centralizers of certain Banach algebras PDF
Mohammad Javad Mehdipour, Narjes Salkhordeh
Weighted composition, Volterra and Integral operators on Hardy Zygmund-type spaces PDF
Mostafa Hassanlou, Ebrahim Abbasi
On Domatic Coloring of Graphs PDF
Mehrnoosh Shadravan, Rajab Ali Borzooei
The stability of functional equations in quasi-normed quasilinear spaces PDF
Zahra Dehvari, Mohammad Sadegh Modarres Mosaddegh
Developing new robust DEA models to identify the returns to damage under undesirable congestion and damages to return under desirable congestion measured by DEA environmental assessment PDF
Mahsa Nasiri, Mohsen Rostamy-Malkhalifeh, Hadi Bagherzadeh valami

Vol. 17, No. 9, (2023)

A study on Various Subclasses of Uniformly Harmonic Starlike Mappings by Pascal Distribution Series PDF
Fethiye Müge Sakar, Naci Tasar, Bilal Seker
Solvability Of Infinite Systems Of Fractional Equation In The Hahn Sequence Space PDF
Masoomeh Hosseini Farahi, Reza Allahyari, Mahmoud Hassani
Chemostat Model Analysis with Different Kernels and Fractional Derivatives PDF
Ali Akgul, Enver Ülgül, Rubayyi T. Alqahtani
6-Valent arc-transitive Cayley graphs on abelian groups PDF
Mehdi Alaeiyan, Masoumeh Akbarizadeh, Zahra Heydari
‎Shadowing Relations with Structural and Topological Stability in Iterated Functions Systems PDF
Fatemeh Rezaei, Mehdi Fatehi Nia
Some New Paranormed Sequence Spaces Derived by $q$-Second Difference Matrix PDF
Serkan Demiriz, Hacer Bilgin Ellidokuzoğlu

Vol. 17, No. 10, (2023)

GN-OPERATORS PDF
Reza Ahmadi, Gholamreza Rahimlou
Generalized weakly symmetric Sasakian manifolds PDF
Vahid Pirhadi, Ghodratallah Fasihi-Ramandi, Shahroud Azami
FURTHER RESULTS ON HILBERT-SCHMIDT NUMERICAL RADIUS INEQUALITIES PDF
Messaoud Guesba
An efficient numerical scheme for a class of integro-differential equations with its convergence and error analysis PDF
Esmaiel Hesameddini, Seyed Mehdi Seyedi
Optimal problems of the best proximity pair by proximal normal structure PDF
Mohammad Reza Haddadi
Asymptotically Almost Automorphic Mild Solutions for Semilinear Integro-differential Evolution Equations PDF
Nadia Ikhlef, Noreddine Rezoug, Abdelkrim Salim, Mouffak Benchohra, Sara Litimein

Vol. 17, No. 11, (2023)

Merging decision-making units with stochastic data PDF
Ali Ghomi, Saeid Ghobadi, Mohammad Hassan Behzadi, Mohsen Rostamy-Malkhalifeh, Khosro Soleimani-Chamkhorami
Upper Level Qualifications and Optimality in Multiobjective Convex Generalized Semi-Infinite Problems
Nader kanzi, Golnaz Edalat, Marjan Adib
Finding Target in the Two-Stage Networks based on the CRA Model in DEA-RA
Somayeh Sadeghzadeh, Mohhamd Reza Mozaffari, Zohreh Iravani, Hadi BagherzadehValami, Ali Ebrahimnejad
Creation of New Univariate Distributions: A Novel Reduction Method From a Bivariate Distribution Family PDF
Feyza GURER, Mehmet YILMAZ
Investigating models of stochastic data envelopment analysis
Sadegh Farzam, Farhad Hosseinzadeh Lotfi, Hamid Mesgarani
USING LAGRANGE INTERPOLATION FOR NUMERICAL SOLUTION OF TWO-DIMENSIONAL FREDHOLM INTEGRAL EQUATIONS
Noradin Parandin, Gholam Reza Farahmand, Nasrin Karamikabir

Vol. 17, No. 12, (2023)

Bayesian estimation of parameters under two parameters extended Marshal-Olkin family of distributions based on different loss functions
Nahid Sanjari Farsipour, Bahram Tarami, Elham Moradi
A Numerical Approach to measure Performance Big Data in Cross-Efficiency
Farhad Moradi, Abas Ghomashi, Saeid Shahghobadi
Some results on complex intuitionistic fuzzy soft ℓ- groups
S Rajareega, J Vimala, D Preethi, A Borumand Saeid
Algebraic properties of $C_c(X)$
Nasrin Ghanavati, Mehrdad Namdari, Somayeh Soltanpour
Lie symmetries of Schrodinger equation on a sphere
Yadollah AryaNejad


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.